Alert archive / Pennsylvania / Flash Flood Warnings in 2006

Flash Flood Warning 47, NWS State College, PA

July 13, 2006Adams County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jul 13, 2006, 1:50 PM EDT for Adams County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2006, 1:50 PM EDT (17:50 UTC)
Expired
Jul 13, 2006, 4:45 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Adams County, PA

The radar

The Sterling radar (KLWX), 108 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 2:20 PM EDTFLASH FLOOD3 Wsw New Oxford, PAFLOODING ON SWIFT RUN ROAD. DID NOT CLOSE THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2006-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2006-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 131751
FFWCTP
PAC001-132045-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
150 PM EDT THU JUL 13 2006

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA

* UNTIL 445 PM EDT

* AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER ADAMS COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GETTYSBURG.

THUNDERSTORMS WITH HEAVY RAIN HAVE BEEN OCCURRING FOR THE PAST 
SEVEREAL HOURS. THE HEAVIEST RAIN HAS FALLEN OVER MARSH CREEK AND 
ROCK CREEK IN CENTRAL ADAMS COUNTY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4000 7740 4003 7719 4007 7714 4002 7703
      3993 7698 3989 7700 3986 7698 3983 7700
      3972 7701 3972 7746 3995 7747

$$

FORECASTER: TYBURSKI
1 follow-up statement
000 
WGUS71 KCTP 131924
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
323 PM EDT THU JUL 13 2006

PAC001-131933-
ADAMS PA-
323 PM EDT THU JUL 13 2006

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ADAMS COUNTY...

THE HEAVIEST RAIN HAS MOVED TO THE SOUTH OF THE COUNTY...AND THE 
WATERS FROM THE EARLIER HEAVY RAINS ARE RECEDING AND FLOOD WATERS NO 
LONGER POSE A THREAT TO LIFE OR PROPERTY. THEREFORE...THE FLASH 
FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 4000 7740 4003 7719 4007 7714 4002 7703
      3993 7698 3989 7700 3986 7698 3983 7700
      3972 7701 3972 7746 3995 7747

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 11:10 AM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 13, 11:10 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1110 AM EDT THU JUL 13 2006

.SHORT TERM /REST OF TODAY/...

MORINING UPDATE WILL CLEAR RAIN WORDING FROM THE NORTHERN ZONES
AND DECREASE CLOUD COVER THROUGH THE CENTRAL ZONES. STILL LOOKS
LIKE RAIN WILL BE SLOW TO CLEAR FROM THE SOUTH THIS AFTERNOON.

&&

.PREV DISCUSSION...
 /ISSUED 339 AM EDT THU JUL 13 2006/

SHORT TERM /TODAY THROUGH TONIGHT/...
VERY SLOW IMPROVEMENT IN STORE IN THE SHORT TERM AS SPLIT H5 TROF
AXIS PASSES TODAY. CLEANEST UPPER TROF PASSAGE WILL TAKE PLACE
WELL NORTH OF MY AREA OVER UPSTATE NEW YORK WHERE LEFT ENTRANCE
REGION OF 75 TO 80 KT JET RESIDES. OVER CENTRAL AND SOUTH CENTRAL
PA...WERE ON THE WRONG SIDE OF THE SLOW-TO-EXIT ENTRANCE REGION
WHICH WILL KEEP CLOUDS AND SHOWERS FOCUSED ACROSS THE SOUTHERN
HALF OF THE STATE THIS MORNING. LACK OF STRONG SFC CONVERGENCE
THOUGH IS PRECLUDING A SURE FIRE FLASH FLOOD THREAT...OR AT LEAST
FROM SIGNALING OUT ANY ONE AREA. FOR NOW...THE MOST LIKELY
SCENARIO HAS SCATTERED SHOWERS WITH PERHAPS SOME EMBEDDED THUNDER
SOUTH OF I-80...WITH ONLY LOCAL HEAVY DOWNPOURS AND LITTLE OR NO
CELL TRAINING. THUS...VIA COORDINATION WITH PHI AND LWX....WILL
BE CANCELLING OUR FFA WITH THE ISSUANCE OF THE MORNING PACKAGE.
THE DISCLAIMER HOWEVER IS THAT 2.0 PWAT AIR MASS TO THE SOUTH
WITH AN ALBEIT DIFFUSE SFC BOUNDARY DROPPING SOUTHWARD FROM THE
NORTH COMBINED WITH THE JET ENTRANCE REGION IS STILL CAUSE FOR
SOME CONCERN...AND SO WILL CONTINUE TO MONITOR RADAR TRENDS
CLOSELY AND WONT HESITATE TO REISSUE FFA OR LOCAL (URBAN AND
SMALL STREAM) FLOOD ADVISORIES AS NECESSARY.

SOUTHERN PORTION OF THE UPPER TROF SPLIT WILL STALL ALONG THE
MASON DIXON LINE LATER TODAY AND LINGER THERE TONIGHT...KEEPING
LOW CHANCE POPS GOING FOR AT LEAST THE FIRST PART OF THE NIGHT.
MEANWHILE...WEAK SFC HIGH WILL BUILD OVER THE EASTERN LAKES AND
NORTHWEST PA PROVIDING CLEARING SKIES AND NOTICEABLY LOWER
HUMIDITY WITH DEWPOINTS DROPPING INTO THE 50S ACROSS THE NORTHWEST
AND AROUND 60 ACROSS THE CENTRAL MOUNTAINS. SOUTH CENTRAL AND
SOUTHEAST AREAS WILL BE STUCK IN THE SOUP HOWEVER WITH DEWPOINTS
REMAINING IN THE UPPER 60S.

WENT WITH A MAV/STE MOS BLEND FOR TEMPS AND POPS NEXT 36 HOURS.

LONG TERM /FRIDAY THROUGH WEDNESDAY/...
FLAT UPPER RIDGING STILL ADVERTISED BY MEDIUM RANGE MODEL
CONSENSUS FOR MODERATING TEMPS AND UPSWING IN HUMIDITY ONCE AGAIN
THIS WEEKEND. MREFS SHOW 5H UPPER RIDGE CENTER BUILDING TOWARDS
OHIO VALLEY IN THE EARLY TO MIDDLE OF NEXT WEEK...AND INTO THE
EASTERN OHIO VALLEY BY LATE WEEK...FOR WHAT COULD BE AN EXTENDED
WARM EPISODE FOR MUCH OF THE EASTERN UNITED STATES.

AVIATION...
A TOUGH START THIS THU FOR FLYING BEFORE CONDITIONS IMPROVE.
HUMID SOUPY AIR OVER CENTRAL PA BRINGING NUMEROUS SHOWERS AND
WIDESPREAD IFR/MVFR CONDITIONS EARLY THIS MORNING AS FRONT NOW
JUST ENTERING NORTHERN TIER OF PA. THE FRONT WILL SLOWLY SAG
SOUTHWARD LATER TODAY AND TONIGHT KEEPING SHOWER/TSTORM CHANCES
CONTAINED TO MAINLY SOUTH OF I-80. AS FRONT DROPS SOUTH
HOWEVER...A PERIOD OF IFR CIGS WILL ACCOMPANY IT BEGINNING EARLY
TODAY ACROSS THE NORTH AND BECOMING AN MVFR CIG AS IT MOVES
SOUTHWARD. WINDS WILL TURN FROM THE SOUTHWEST TO THE NORTH TODAY
AT SPEEDS OF 5 TO 10 KTS.

CONDITIONS IMPROVE OVERNIGHT AND INTO FRIDAY AS HIGH PRESSURE NOSES
IN AND VFR CONDITIONS RETURN...EXCEPT FOR SOME MVFR RADIATIONAL FOG
FROM 06Z-12Z.  WINDS WILL REMAIN LIGHT AND BE FROM THE
EAST/SOUTHEAST.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TYBURSKI
Hazardous weather outlook, Jul 13, 4:13 AM EDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 AM EDT THU JUL 13 2006

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-140815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
413 AM EDT THU JUL 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING
INTO THIS AFTERNOON ACROSS THE SOUTHERN HALF OF CENTRAL PENNSYLVANIA.
SOME MAY LEAD TO LOCALIZED PONDING OF WATER ON ROADWAYS AND MOSTLY
MINOR RISES ON AREA CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

INCREASINGLY WARM AND HUMID CONDITIONS CAN BE EXPECTED...WITH
HEAT INDICES SOARING WELL UP THROUGH THE 90S BY SATURDAY AND
SUNDAY OVER SOUTH CENTRAL AND SOUTHEASTERN AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DEVOIR

In the hours before

Special weather statement, Jul 13, 12:23 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1223 PM EDT THU JUL 13 2006

PAZ064-131730-
ADAMS-
1223 PM EDT THU JUL 13 2006

...A STRONG THUNDERSTORM WILL AFFECT ADAMS COUNTY...

AT 1220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTH OF GETTYSBURG...MOVING SOUTHEAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR GETTYSBURG AROUND 1230 PM...
BONNEAUVILLE...NEW OXFORD AROUND 1245 PM...GERMANTOWN AROUND 1255
PM...MCSHERRYSTOWN AROUND 100 PM AND LITTLESTOWN AROUND 105 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
30...STATE ROAD 97.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FORECASTER: TYBURSKI
Special weather statement, Jul 13, 12:50 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1250 PM EDT THU JUL 13 2006

PAZ036-131745-
FRANKLIN-
1250 PM EDT THU JUL 13 2006

...STRONG THUNDERSTORMS WILL AFFECT FRANKLIN COUNTY...

AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF
SHIPPENSBURG TO 14 MILES WEST OF GREENCASTLE...MOVING EAST AT 20 MPH.
THE THUNDERSTORMS WILL BE NEAR MERCERSBURG...MARION AROUND 100 PM...
MONT ALTO AROUND 110 PM...GREENCASTLE AROUND 125 PM...ROUZERVILLE AND
WAYNESBORO AROUND 145 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 3 AND 15.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

FORECASTER: TYBURSKI
Special weather statement, Jul 13, 12:53 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1253 PM EDT THU JUL 13 2006

PAZ065-131800-
YORK-
1253 PM EDT THU JUL 13 2006

...A STRONG THUNDERSTORM WILL AFFECT YORK COUNTY...

AT 1249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF HANOVER...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR HANOVER AROUND 105 PM...PARKVILLE
AROUND 110 PM...SPRING GROVE AROUND 120 PM...CODORUS...SEVEN VALLEYS
AROUND 140 PM...GLEN ROCK AROUND 155 PM AND SHREWSBURY AROUND 200 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-83 BETWEEN MILE MARKERS 2 AND 9.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 94.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FORECASTER: TYBURSKI
Special weather statement, Jul 13, 1:20 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
120 PM EDT THU JUL 13 2006

PAZ035-131815-
FULTON-
120 PM EDT THU JUL 13 2006

...A STRONG THUNDERSTORM WILL AFFECT FULTON COUNTY...

AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF BREEZEWOOD...MOVING SOUTHEAST
AT 15 MPH. THE THUNDERSTORM WILL BE NEAR NEEDMORE AROUND 130 PM...
COVE MILLS AROUND 135 PM AND BIG COVE TANNERY AROUND 150 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-70 BETWEEN MILE MARKERS 151 AND 170.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 522.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FORECASTER: TYBURSKI
Special weather statement, Jul 13, 1:42 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
142 PM EDT THU JUL 13 2006

PAZ064-131815-
ADAMS-
142 PM EDT THU JUL 13 2006

...A STRONG THUNDERSTORM WILL AFFECT ADAMS COUNTY...

AT 138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF EMMITSBURG...MOVING
SOUTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR GERMANTOWN AROUND
205 PM AND LITTLESTOWN AROUND 215 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...STATE
ROAD 97.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FORECASTER: TYBURSKI
Special weather statement, Jul 13, 1:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
150 PM EDT THU JUL 13 2006

PAZ065-131830-
YORK-
150 PM EDT THU JUL 13 2006

...A STRONG THUNDERSTORM WILL AFFECT YORK COUNTY...

AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PARKVILLE AND HANOVER...MOVING SOUTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR CODORUS AROUND 205 PM AND NEW
FREEDOM AROUND 225 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS WILL ALSO IMPACT STATE ROAD 94.

FORECASTER: DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:08 PM EDTSevere Thunderstorm WarningCTPLancaster67 min
Jul 12, 9:34 PM EDTFlash Flood WarningCTPWarren3 hr
Jul 12, 9:37 PM EDTFlash Flood WarningCTPMcKean3 hr
Jul 12, 9:54 PM EDTFlash Flood WarningCTPPotter3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.